Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2012, 10:46 PM CDT for Young County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 10:46 PM CDT (03:46 UTC)
- Expired
- Apr 2, 2012, 11:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 101 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS54 KFWD 030346
SVRFWD
TXC503-030445-
/O.NEW.KFWD.SV.W.0032.120403T0346Z-120403T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
WEST OF OLNEY...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 1145 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3340 9896 3341 9895 3341 9885 3340 9873
3340 9872 3332 9868 3329 9896
TIME...MOT...LOC 0346Z 261DEG 13KT 3335 9901
$$
85/NH4 follow-up statements
852
WWUS54 KFWD 030403
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT MON APR 2 2012
TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1103 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN YOUNG COUNTY...
AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
WEST OF OLNEY...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 1140 PM CDT...
LAT...LON 3332 9889 3334 9895 3340 9896 3341 9895
3341 9885 3340 9873 3340 9872 3332 9868
TIME...MOT...LOC 0404Z 261DEG 13KT 3336 9892
$$656
WWUS54 KFWD 030424
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 PM CDT MON APR 2 2012
TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1124 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL YOUNG COUNTY...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF OLNEY...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 1140 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3334 9890 3341 9889 3341 9885 3340 9873
3340 9872 3332 9868
TIME...MOT...LOC 0425Z 261DEG 13KT 3339 9882
$$465
WWUS54 KFWD 030434
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CDT MON APR 2 2012
TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1134 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL YOUNG COUNTY...
AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OLNEY...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OLNEY AROUND 1140 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.
&&
LAT...LON 3335 9870 3336 9883 3340 9886 3340 9872
3339 9872
TIME...MOT...LOC 0434Z 261DEG 13KT 3339 9878
$$343
WWUS54 KFWD 030440
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT MON APR 2 2012
TXC503-030451-
/O.EXP.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1140 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YOUNG COUNTY
EXPIRES AT 1145 PM CDT...
AT 1141 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3335 9870 3336 9883 3340 9886 3340 9872
3339 9872
TIME...MOT...LOC 0441Z 261DEG 13KT 3339 9875
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 2, 6:17 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 617 PM CDT MON APR 2 2012 .AVIATION... THUNDERSTORMS ASSOCIATED WITH A NORTHWARD MOVING SHORTWAVE OVER NORTHEAST TEXAS SHOULD REMAIN EAST OF THE TAF SITES WHILE GRADUALLY WEAKENING THIS EVENING. WILL HAVE TO WATCH FOR A FEW ISOLATED STORMS ASSOCIATED WITH CONVERGENCE ALONG A WEAK WESTWARD MOVING OUTFLOW BOUNDARY WHILE THE SURFACE REMAINS RELATIVELY WARM THROUGH EARLY THIS EVENING. AT THIS TIME FEEL WEAK SUBSIDENCE IN WAKE OF THE MID LEVEL WAVE WILL INHIBIT SIGNIFICANT DEVELOPMENT. WILL LEAVE PREDOMINANT TS OUT OF THE FORECAST FOR THE TIME BEING...BUT MAY INCLUDE A VCSH FOR THE NEXT COUPLE OF HOURS AS THE BOUNDARY SLOWS AND STALLS OVER THE METROPLEX. THE MAIN IMPACT WILL LIKELY BE AN EAST COMPONENT TO THE SURFACE WINDS AT DALLAS COUNTY AIRPORTS FOR AT LEAST THE NEXT FEW HOURS. MEANWHILE...THUNDERSTORMS WILL CONTINUE TO DEVELOP JUST WEST OF THE CWA ALONG A DRYLINE...AS SUPPORT FROM AN UPPER LOW OVER NEW MEXICO ARRIVES FROM THE WEST. RIGHT NOW IT LOOKS LIKE THIS CONVECTION WILL REMAIN MOSTLY NORTHWEST OF TAF SITES TONIGHT AS INITIAL SHORTWAVE ROTATES NORTHEASTWARD FROM WEST TEXAS INTO OKLAHOMA. HOWEVER...IF ACTIVITY TO OUR WEST REMAINS FURTHER SOUTH AS IT SPREADS EAST...WILL UPDATE TO INCLUDE THUNDER FOR AN HOUR OR 2 AROUND THE 03Z TIME FRAME. THE UPPER LOW WILL ADVANCE EAST TOMORROW AS ANOTHER STRONGER SHORTWAVE SWINGS EAST AROUND THE BASE OF THE UPPER LOW...AND ENHANCES ACTIVITY ALONG THE DRYLINE AGAIN TOMORROW MORNING. TIMING FOR THE ONSET OF CONVECTIVE WEATHER AT AREAS TERMINALS IS TRICKY DUE TO VARIATIONS IN MODEL HANDLING OF BOTH SYNOPTIC AND MESOSCALE FEATURES. RIGHT NOW A COMBINATION OF NAM12...AND BOTH THE TT AND OUN WRF WILL BE USED...WITH THE IDEA THAT THE I 35 CORRIDOR WILL SEE THE BEST CHANCE FOR THUNDERSTORMS AROUND MID DAY TUESDAY. OTHERWISE MVFR CIGS WILL LIKELY AFFECT ALL AREAS BY EARLY TOMORROW MORNING. CIGS SHOULD IMPROVE SOME AHEAD OF THE ANTICIPATED LINE OF STORMS LATE TOMORROW MORNING/EARLY AFTERNOON. WINDS WILL REMAIN OUT OF THE SOUTHEAST UNTIL THE DRYLINE AND PACIFIC FRONT PUSH THROUGH THE AREA TOMORROW NIGHT. 30 && .PREV DISCUSSION... /ISSUED 307 PM CDT MON APR 2 2012/ MAIN UPPER LOW FEATURE SITS ACROSS CENTRAL NEW MEXICO. WEAK LOBE THAT WAS NEAR TX COAST YESTERDAY HAS ROTATED NORTH AND SITS OVER THE DFW METROPLEX. CIRCULATION AROUND THE WEAK LOW AND ASSOCIATED SHORT WAVE HAS FIRED OFF SEVERE STORMS IN EASTERN NORTH TEXAS...BUT AS THIS SYSTEM MOVES ON NORTH WE FEEL THAT THE DRY LINE WILL BECOME THE MAIN PLAYER FOR TONIGHT AND TOMORROW. GUIDANCE AGREES ON A GENERAL SOLUTION OF THE UPPER LOW PUSHING EAST AND THEN NORTHEAST TO LIE OVER THE TX/OK PANHANDLES ON TUESDAY. THE UPPER LOW MOVEMENT PUSHES THE DRY LINE ACROSS NORTH TEXAS ON TUESDAY AS WELL. THE DISAGREEMENT IS ABOUT HOW CONVECTION WILL EVOLVE WITH THE SYSTEM. THE LATEST RUC ACTIVATES THE DRY LINE EARLY THIS EVENING. THE NAM INITIATES DRY LINE CONVECTION WELL AFTER MIDNIGHT AS DOES THE LATEST HRRR. WITH SOME CU ALREADY DEVELOPING WEST OF THE CWA...WILL STICK WITH OUR PREVIOUS SOLUTION WHICH AGREES WITH THE RUC AND THE GFS FOR DRY LINE CONVECTION THIS AFTERNOON/EVENING MOVING INTO NORTHWEST COUNTIES. EITHER CONVECTION WILL MAINTAIN IN SOME FORM OVERNIGHT AND REINVIGORATE TOMORROW WITH DAYTIME HEATING...OR IT MAY DIE OUT AND REGENERATE TOMORROW. EITHER WAY...WE HAVE HIGHER CONFIDENCE OF A LINEAR FEATURE DEVELOPING DURING THE DAY TOMORROW AS THE DRY LINE PUSHES EAST. WITH STEEP LAPSE RATES LARGE HAIL AND DAMAGING WINDS ARE LIKELY TO OCCUR. STORMS SHOULD SWEEP EAST OF THE AREA BY LATE EVENING OR EARLY WEDNESDAY MORNING...AND POPS END SUNRISE WEDNESDAY. THE NAM IS AN OUTLIER...HOLDING THE DRY LINE BACK ABOUT 8 HOURS BEHIND THE GFS...AND IF THIS OCCURS WE WOULD HAVE TO ADD POPS FOR WEDNESDAY MORNING. SHORT WAVE RIDGING MOVES IN WEDNESDAY AFTERNOON...AND NORTH TX SHOULD REMAIN DRY THROUGH SUNDAY MORNING...WHEN A NEW FRONT IS EXPECTED TO DROP INTO THE AREA AND INCREASE THE POPS A BIT. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 81 54 80 55 / 40 60 40 5 0 WACO, TX 67 79 54 83 55 / 20 60 30 5 0 PARIS, TX 65 79 59 81 54 / 20 50 60 10 0 DENTON, TX 65 79 54 78 54 / 40 60 30 5 0 MCKINNEY, TX 66 81 54 80 55 / 30 60 40 5 0 DALLAS, TX 66 82 55 81 55 / 30 60 40 5 0 TERRELL, TX 66 80 60 80 55 / 20 60 50 10 0 CORSICANA, TX 67 81 61 81 55 / 20 60 50 10 0 TEMPLE, TX 67 78 58 84 55 / 20 60 30 5 0 MINERAL WELLS, TX 64 77 53 81 52 / 50 40 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/58
Hazardous weather outlook, Apr 2, 7:45 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 745 PM CDT MON APR 2 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 745 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS THAT HAVE FORMED JUST WEST OF NORTH TEXAS ALONG THE DRYLINE WILL MOVE EAST INTO NORTH TEXAS THIS EVENING. A FEW OF THESE STORMS MAY BE CAPABLE OF BECOMING SEVERE...PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE REGION TUESDAY THROUGH TUESDAY NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS PERIOD. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT...MOST LIKELY FOR LOCATIONS WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Special weather statement, Apr 2, 6:40 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT MON APR 2 2012
TXZ092-030015-
COOKE TX-
640 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL COOKE COUNTY
AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GAINESVILLE...MOVING NORTH
AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LINDSAY AND MUENSTER.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3367 9744 3375 9732 3368 9716 3350 9717
3351 9725 3353 9739
TIME...MOT...LOC 2340Z 169DEG 13KT 3355 9729
85/NHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.